# SDR SWAA2022021471117

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737*
- Aircraft serial: 30601
- Aircraft time: 72,535 hours, 42,842 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY 193D PANEL HAS SEVERAL HOLES WITH CRACKS EMANATING FROM FASTNER HOLES.(MARKED) / [01] REMOVED AND REPLACED WING TO BODY 193D PANEL PER AMM 53-51-21 FIG 1
